RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 2, Pages 250–257 (Mi smj2303)  

This article is cited in 1 scientific paper (total in 1 paper)

Economical adjunction of square roots to groups

D. V. Baranov, Ant. A. Klyachko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Moscow

Abstract: How do we have to extend a group so that in the resulting group all elements of the original group be squares? We give a rather precise answer to this question (the best possible upper bound differs from our estimate by at most a factor of two) and pose several open questions.

Keywords: equations over a group, adjunction of roots, wreath product.

Full text: PDF file (300 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:2, 201–206

Bibliographic databases:

UDC: 512.543.7+512.542
Received: 20.01.2011

Citation: D. V. Baranov, Ant. A. Klyachko, “Economical adjunction of square roots to groups”, Sibirsk. Mat. Zh., 53:2 (2012), 250–257; Siberian Math. J., 53:2 (2012), 201–206

Citation in format AMSBIB
\Bibitem{BarKly12}
\by D.~V.~Baranov, Ant.~A.~Klyachko
\paper Economical adjunction of square roots to groups
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 2
\pages 250--257
\mathnet{http://mi.mathnet.ru/smj2303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2975932}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 2
\pages 201--206
\crossref{https://doi.org/10.1134/S0037446612020024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303357900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860366301}


Linking options:
  • http://mi.mathnet.ru/eng/smj2303
  • http://mi.mathnet.ru/eng/smj/v53/i2/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Klyachko, A. Thom, “New topological methods to solve equations over groups”, Algebr. Geom. Topol., 17:1 (2017), 331–353  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:271
    Full text:58
    References:34
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019